Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 314, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 9, 2019, 3:47 PM EDT for Dodge County, Telfair County, Wilcox County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2019, 3:47 PM EDT (19:47 UTC)
- Expired
- Sep 9, 2019, 4:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, GA, Telfair County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 353 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1540 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
219
WUUS52 KFFC 091947
SVRFFC
GAC091-271-315-092015-
/O.NEW.KFFC.SV.W.0314.190909T1947Z-190909T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
347 PM EDT Mon Sep 9 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Dodge County in central Georgia...
West central Telfair County in central Georgia...
Southeastern Wilcox County in central Georgia...
* Until 415 PM EDT.
* At 346 PM EDT, a severe thunderstorm was located over Browning, or
near Abbeville, moving southwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Abbeville, Rhine, Browning and Antioch Church.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3185 8318 3185 8321 3184 8321 3185 8345
3202 8330 3201 8311 3184 8317
TIME...MOT...LOC 1946Z 043DEG 15KT 3190 8330
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
193
WWUS52 KFFC 092002
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
402 PM EDT Mon Sep 9 2019
GAC091-271-092011-
/O.CAN.KFFC.SV.W.0314.000000T0000Z-190909T2015Z/
Dodge GA-Telfair GA-
402 PM EDT Mon Sep 9 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DODGE AND WEST
CENTRAL TELFAIR COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3185 8345 3197 8333 3196 8327 3195 8325
3195 8324 3194 8324 3194 8323 3191 8322
3190 8320 3189 8320 3187 8318 3185 8318
3185 8321 3184 8321
TIME...MOT...LOC 2001Z 043DEG 15KT 3185 8335
$$
GAC315-092015-
/O.CON.KFFC.SV.W.0314.000000T0000Z-190909T2015Z/
Wilcox GA-
402 PM EDT Mon Sep 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN WILCOX COUNTY...
At 401 PM EDT, a severe thunderstorm was located near Owensboro, or
10 miles south of Abbeville, moving southwest at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Browning and Antioch Church.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3185 8345 3197 8333 3196 8327 3195 8325
3195 8324 3194 8324 3194 8323 3191 8322
3190 8320 3189 8320 3187 8318 3185 8318
3185 8321 3184 8321
TIME...MOT...LOC 2001Z 043DEG 15KT 3185 8335
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 3:26 PM EDT, 21 minutes earlier.
Area forecast discussion, Sep 9, 3:26 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
326 PM EDT Mon Sep 9 2019
.SHORT TERM /Tonight through Tuesday Night/...
A weak front remains in the vicinity of Columbus to Macon.
Thunderstorms were developing this afternoon in that area...which
has CAPES of over 3000 and Lifted Index values near negative eight.
The remainder of the forecast area was still drier and more stable.
Pops should diminish during the evening and the overnight should be
dry but warm. The air mass becomes more unstable area wide on
Tuesday as moisture spreads back into GA. The upper ridge expands
northward keeping us in hot temperatures for Tuesday...however with
more cloudiness and a better chance for thunderstorms...heat
advisory criteria could be borderline. Will let the advisory for
this afternoon and evening continue...and will let the next shifts
decide if another Heat Advisory is needed for tomorrow.
41
.LONG TERM /Wednesday through Monday/...
No significant concerns in the long term period other than extreme
heat and isolated strong/svr pulse convection.
Upper ridge continues to hold strong over TN/AL/GA thru Friday in
12Z medium range model guidance. Temperatures and likely heat
indices will be much above normal while remaining below daily all-
time records. Thursday appears to be the hottest day through the
period as dryer air and abundant incoming solar radiation affects
much of the area. Would not surprise me if guidance blend temps are
a little low for Wed and esp Thursday. Only made a one degree
adjustment up to Thursday however.
Isolated pulse afternoon/evening convection Wed and Thur mainly
north will increase in coverage Friday then much more so over the
weekend as tropical low moves into the eastern and central Gulf and
coastal regions. 12Z EC starting to look like GFS and CMC guidance
pushing low further west towards LA and even upper TX coasts now,
but regardless, moisture feed will increase as upper ridge moves
east.
Not seeing any signs of tropical activity elsewhere in the southern
Atlantic basin until day 7 and beyond. Certainly worth keeping an
eye out there as we remain in very favorable forecast conditions.
SNELSON
&&
.CLIMATE...
Records for 09-09
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 103 1925 68 1988 73 1925 55 2011
1998
1956
KATL 100 1925 68 1988 78 1925 56 1902
KCSG 104 1925 70 1988 75 1925 58 1956
KMCN 102 1925 71 1988 79 1925 54 2011
Records for 09-10
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 103 1925 69 2017 75 1939 47 1924
KATL 97 1925 65 1882 76 1925 49 1969
KCSG 101 1945 72 1944 76 1964 54 1956
KMCN 98 1954 69 2017 75 1939 52 1969
1925 1966
1915 1956
Records for 09-11
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1925 65 2017 73 1983 47 1924
KATL 96 2010 62 1891 75 2010 48 1976
KCSG 99 2002 65 2017 77 2010 48 1956
KMCN 98 2016 69 2017 74 2008 46 1956
1962 1925
Records for 09-12
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1925 67 2017 73 2014 48 1917
KATL 94 1900 64 2017 75 1925 47 1940
KCSG 99 1921 72 1935 76 2010 50 1956
1927
KMCN 97 1962 71 1935 75 2008 48 1940
1925 1898 1925
1915
Records for 09-13
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1927 67 2006 73 1979 50 1917
KATL 95 1991 66 1902 75 2018 50 1902
KCSG 99 1927 68 1959 75 2018 52 1940
1915 1973
KMCN 96 1991 71 1959 75 1979 50 1969
1911
&&
.AVIATION... 18Z Update... VFR ceilings and VSBYs expected
through this TAF period. Winds expected to stay 10kt or less but
they should be mostly on the east side...but could swing
temporarily to the west. Looking for some showers and
thunderstorms this afternoon but they should stay south of the
KATL and KAHN area TAFs. Only KMCN and KCSG should see any storms
in their vicinity.
//ATL Confidence...18Z Update... Confidence high on all
elements...except medium on wind direction.
41
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 71 94 70 93 / 10 20 10 5
Atlanta 75 94 74 94 / 10 20 20 5
Blairsville 65 88 64 88 / 5 20 20 30
Cartersville 71 96 70 95 / 5 20 20 10
Columbus 74 94 73 95 / 20 30 20 5
Gainesville 71 93 70 92 / 5 20 10 10
Macon 73 95 70 94 / 20 30 20 5
Rome 70 95 70 95 / 5 20 20 10
Peachtree City 72 94 71 94 / 10 30 20 5
Vidalia 74 94 72 93 / 20 30 20 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...
Emanuel...Fayette...Glascock...Greene...Hancock...Harris...
Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe...
Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.
&&
SHORT TERM...41
LONG TERM....SNELSON
AVIATION...41Hazardous weather outlook, Sep 9, 5:12 AM EDT, 10 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 512 AM EDT Mon Sep 9 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-100915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 512 AM EDT Mon Sep 9 2019 This Hazardous Weather Outlook is for North and Central Georgia. .DAY ONE...Today and Tonight... ...HEAT ADVISORY IN EFFECT FOR A PORTION OF CENTRAL AND NORTH GEORGIA... Very warm temperatures combined with increasing humidity will lead to heat index values between 100 and 105 today for much of central and parts of north Georgia. A Heat Advisory is in effect from 1 PM to 8 PM today. Widely scattered thunderstorms are possible this afternoon, mainly south of a Columbus to Macon to Swainsboro line. If any storms develop, brief gusty winds, locally heavy rain, and cloud to ground lightning will be the primary threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Above normal temperatures will persist through at least mid week. The combination of persistent heat in the 90s coupled with higher humidity will make it feel very uncomfortable. Try to avoid overexposure to outside activities and drink plenty of water to stay hydrated. A few afternoon showers and thunderstorms will be possible each afternoon and evening, through Friday, but most areas will remain dry and very warm. By this weekend, there is the potential to see higher rain chances. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. DJN
In the hours before
Special weather statement, Sep 9, 3:14 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
314 PM EDT Mon Sep 9 2019
GAZ105-107-108-091945-
Dooly GA-Wilcox GA-Pulaski GA-
314 PM EDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOOLY...NORTHWESTERN
WILCOX AND PULASKI COUNTIES UNTIL 345 PM EDT...
At 314 PM EDT...a strong thunderstorm was over Wallace, or 7 miles
southwest of Hawkinsville...moving southwest at 5 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Hawkinsville, Pineview, Browndale, Wallace, Tippettville, Hartford,
Mock Springs, Pulaski State Prison and Finleyson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3212 8372 3233 8357 3230 8338 3206 8343
TIME...MOT...LOC 1914Z 038DEG 5KT 3219 8353
WIND...40MPHSpecial weather statement, Sep 9, 3:16 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
316 PM EDT Mon Sep 9 2019
GAZ108>110-091945-
Telfair GA-Wilcox GA-Dodge GA-
316 PM EDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR TELFAIR...SOUTHEASTERN WILCOX AND
SOUTHERN DODGE COUNTIES UNTIL 345 PM EDT...
At 316 PM EDT...a line of strong thunderstorms was along a line
extending from Rhine to McRae...and moving southwest at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
McRae, Helena, Milan, Rhine and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3203 8323 3210 8290 3208 8288 3196 8282
3187 8327
TIME...MOT...LOC 1916Z 024DEG 13KT 3197 8320 3205 8288
WIND...40MPHSpecial weather statement, Sep 9, 3:23 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
323 PM EDT Mon Sep 9 2019
GAZ110-111-092000-
Wheeler GA-Telfair GA-
323 PM EDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHEELER AND EASTERN
TELFAIR COUNTIES UNTIL 400 PM EDT...
At 323 PM EDT...a strong thunderstorm was over Lumber City, or near
Hazlehurst. This storm was nearly stationary.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lumber City, Towns, Jordan and Spring Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3200 8278 3206 8268 3199 8256 3197 8254
3196 8255 3196 8257 3193 8259 3194 8260
3193 8261 3192 8265 3192 8268 3191 8268
3190 8269 3190 8271
TIME...MOT...LOC 1923Z 311DEG 4KT 3196 8265
WIND...40MPHSpecial weather statement, Sep 9, 3:26 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
326 PM EDT Mon Sep 9 2019
GAZ083-084-096-097-092000-
Wilkinson GA-Laurens GA-Bleckley GA-Twiggs GA-
326 PM EDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKINSON...NORTHWESTERN
LAURENS...NORTHEASTERN BLECKLEY AND SOUTHEASTERN TWIGGS COUNTIES
UNTIL 400 PM EDT...
At 326 PM EDT...a strong thunderstorm was over Allentown, or 11 miles
southeast of Jeffersonville...moving southwest at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Danville, Montrose, Allentown, Goldsboro, Rebie and Cary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3244 8329 3251 8337 3265 8324 3260 8309
3244 8316 3245 8318 3243 8320
TIME...MOT...LOC 1926Z 026DEG 8KT 3255 8322
WIND...40MPHSpecial weather statement, Sep 9, 3:30 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Mon Sep 9 2019
GAZ108>110-092000-
Telfair GA-Wilcox GA-Dodge GA-
330 PM EDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TELFAIR...
SOUTHEASTERN WILCOX AND SOUTHWESTERN DODGE COUNTIES UNTIL 400 PM
EDT...
At 330 PM EDT...a strong thunderstorm was over Browning, or near
Abbeville...moving southwest at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Abbeville, Rhine, Temperance, Browning, Antioch Church and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3182 8315 3183 8315 3185 8318 3184 8321
3185 8352 3204 8333 3204 8316 3182 8312
TIME...MOT...LOC 1930Z 037DEG 14KT 3194 8329
WIND...40MPHSpecial weather statement, Sep 9, 3:40 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
340 PM EDT Mon Sep 9 2019
GAZ090-102-092015-
Chattahoochee GA-Stewart GA-
340 PM EDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHATTAHOOCHEE AND
NORTHERN STEWART COUNTIES UNTIL 415 PM EDT...
At 340 PM EDT...a line of strong thunderstorms was along a line
extending from near Louvale to Renfroe. These storms were nearly
stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Cusseta, Jamestown/south Fort Benning, Renfroe, Louvale and Manta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3215 8501 3219 8499 3220 8496 3222 8498
3222 8493 3224 8491 3225 8492 3226 8489
3227 8490 3229 8479 3232 8470 3227 8466
3224 8466 3221 8468 3214 8474
TIME...MOT...LOC 1940Z 206DEG 2KT 3221 8491 3222 8471
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 9:51 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 57 more | 22 hr |
| Sep 9, 1:17 PM EDT | Special Weather Statement | FFC | Laurens | 28 min |
| Sep 9, 1:23 PM EDT | Special Weather Statement | FFC | Treutlen | 37 min |
| Sep 9, 1:43 PM EDT | Special Weather Statement | FFC | Macon | 32 min |
| Sep 9, 1:44 PM EDT | Special Weather Statement | FFC | Laurens | 31 min |
| Sep 9, 1:51 PM EDT | Special Weather Statement | FFC | Taylor | 24 min |
| Sep 9, 2:01 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Sep 9, 2:11 PM EDT | Special Weather Statement | FFC | Dodge | 34 min |
| Sep 9, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wheeler | 25 min |
| Sep 9, 2:16 PM EDT | Special Weather Statement | FFC | Toombs | 29 min |
| Sep 9, 2:19 PM EDT | Special Weather Statement | FFC | Taylor | 26 min |
| Sep 9, 2:21 PM EDT | Special Weather Statement | FFC | Telfair | 24 min |
| Sep 9, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 28 min |
| Sep 9, 2:34 PM EDT | Special Weather Statement | FFC | Montgomery | 26 min |
| Sep 9, 2:38 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Taylor | 52 min |
| Sep 9, 2:43 PM EDT | Special Weather Statement | FFC | Pulaski | 32 min |
| Sep 9, 2:45 PM EDT | Special Weather Statement | FFC | Wheeler | 30 min |
| Sep 9, 2:47 PM EDT | Special Weather Statement | FFC | Webster | 28 min |
| Sep 9, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 39 min |
| Sep 9, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter, Webster | 51 min |
| Sep 9, 3:04 PM EDT | Special Weather Statement | FFC | Chattahoochee | 26 min |
| Sep 9, 3:06 PM EDT | Special Weather Statement | FFC | Marion | 24 min |
| Sep 9, 3:14 PM EDT | Special Weather Statement | FFC | Pulaski | 31 min |
| Sep 9, 3:16 PM EDT | Special Weather Statement | FFC | Telfair | 29 min |
| Sep 9, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 43 min |
| Sep 9, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 39 min |
| Sep 9, 3:23 PM EDT | Special Weather Statement | FFC | Wheeler | 37 min |
| Sep 9, 3:26 PM EDT | Special Weather Statement | FFC | Bleckley | 34 min |
| Sep 9, 3:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Sep 9, 3:40 PM EDT | Special Weather Statement | FFC | Chattahoochee | 35 min |
| Sep 9, 3:55 PM EDT | Special Weather Statement | FFC | Washington | 35 min |
| Sep 9, 3:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 31 min |
| Sep 9, 4:31 PM EDT | Special Weather Statement | FFC | Stewart | 29 min |
| Sep 9, 5:33 PM EDT | Special Weather Statement | FFC | Putnam | 27 min |
| Sep 9, 6:00 PM EDT | Special Weather Statement | FFC | Putnam | 30 min |
| Sep 9, 6:29 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
| Sep 9, 6:32 PM EDT | Special Weather Statement | FFC | Greene | 28 min |
| Sep 9, 7:00 PM EDT | Special Weather Statement | FFC | Greene | 15 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.